LARGE DEVIATIONS FROM CLASSICAL PATHS - HAMILTONIAN FLOWS AS CLASSICAL LIMITS OF QUANTUM FLOWS

Blanchard P, SIRUGUE M (1985)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 101(2): 173-185.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Erscheinungsjahr
Zeitschriftentitel
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Band
101
Zeitschriftennummer
2
Seite
173-185
ISSN
eISSN
PUB-ID

Zitieren

Blanchard P, SIRUGUE M. LARGE DEVIATIONS FROM CLASSICAL PATHS - HAMILTONIAN FLOWS AS CLASSICAL LIMITS OF QUANTUM FLOWS. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 1985;101(2):173-185.
Blanchard, P., & SIRUGUE, M. (1985). LARGE DEVIATIONS FROM CLASSICAL PATHS - HAMILTONIAN FLOWS AS CLASSICAL LIMITS OF QUANTUM FLOWS. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 101(2), 173-185. doi:10.1007/BF01218757
Blanchard, P., and SIRUGUE, M. (1985). LARGE DEVIATIONS FROM CLASSICAL PATHS - HAMILTONIAN FLOWS AS CLASSICAL LIMITS OF QUANTUM FLOWS. COMMUNICATIONS IN MATHEMATICAL PHYSICS 101, 173-185.
Blanchard, P., & SIRUGUE, M., 1985. LARGE DEVIATIONS FROM CLASSICAL PATHS - HAMILTONIAN FLOWS AS CLASSICAL LIMITS OF QUANTUM FLOWS. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 101(2), p 173-185.
P. Blanchard and M. SIRUGUE, “LARGE DEVIATIONS FROM CLASSICAL PATHS - HAMILTONIAN FLOWS AS CLASSICAL LIMITS OF QUANTUM FLOWS”, COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 101, 1985, pp. 173-185.
Blanchard, P., SIRUGUE, M.: LARGE DEVIATIONS FROM CLASSICAL PATHS - HAMILTONIAN FLOWS AS CLASSICAL LIMITS OF QUANTUM FLOWS. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 101, 173-185 (1985).
Blanchard, Philippe, and SIRUGUE, M. “LARGE DEVIATIONS FROM CLASSICAL PATHS - HAMILTONIAN FLOWS AS CLASSICAL LIMITS OF QUANTUM FLOWS”. COMMUNICATIONS IN MATHEMATICAL PHYSICS 101.2 (1985): 173-185.